CSpace
Quasi-triangular Hopf algebras and invariant Jacobians
Chen Xiaoyu
2017
Source PublicationScience China. Mathematics
ISSN1674-7283
Volume60Issue:3Pages:421
AbstractWe show that two module homomorphisms for groups and Lie algebras established by Xi (2012) can be generalized to the setting of quasi-triangular Hopf algebras. These module homomorphisms played a key role in his proof of a conjecture of Yau (1998). They will also be useful in the problem of decomposition of tensor products of modules. Additionally, we give another generalization of result of Xi (2012) in terms of Chevalley-Eilenberg complex.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24729
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Xiaoyu. Quasi-triangular Hopf algebras and invariant Jacobians[J]. Science China. Mathematics,2017,60(3):421.
APA Chen Xiaoyu.(2017).Quasi-triangular Hopf algebras and invariant Jacobians.Science China. Mathematics,60(3),421.
MLA Chen Xiaoyu."Quasi-triangular Hopf algebras and invariant Jacobians".Science China. Mathematics 60.3(2017):421.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Xiaoyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Xiaoyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Xiaoyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.